MathSciNet Relay Station
MathSciNet bibliographic data
MR884229 (88d:54041) 54F15
Fitzpatrick, Ben, Jr.; Lauer, Norma F. Densely homogeneous spaces. I. Houston J. Math. 13 (1987), no. 1, 19–25.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement